# SDR YTRA52117/175/178

- Difficulty date: July 8, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N175AL
- Make and model: Bell 206L-4
- Aircraft serial: 52117
- Aircraft time: 24,024 hours, 12,549 cycles
- Engine: Allsn 250C30P
- Engine time: 3,932 hours, 5,897 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040535109
- Part serial: MO210
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAST POLE MFG INCORRECTLY.  SCALLOP FOR DRIVE LINK THROUGH BOLT MACHINED IN WRONG LOCATION.
